CCL

Összesen 3 találat.
#/oldal:
Részletezés:
Rendezés:

1.

001-es BibID:BIBFORM085665
Első szerző:Figula Ágota (matematikus)
Cím:Multiplication groups of topological loops / Á. Figula
Dátum:2014
ISSN:1072-3374 1573-8795
Megjegyzések:In this brief survey, we discuss the following question: Which Lie groups can occur as themultiplication groups Mult(L) of connected topological loops L? We describe correspondences betweenthe structure of the group Mult(L) and the structure of the loop L.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Megjelenés:Journal of Mathematical Sciences. - 197 : 6 (2014), p. 735-740. -
Pályázati támogatás:OTKA PD 77392
OTKA
Internet cím:Szerző által megadott URL
DOI
Intézményi repozitóriumban (DEA) tárolt változat
Borító:

2.

001-es BibID:BIBFORM052190
Első szerző:Figula Ágota (matematikus)
Cím:Lie groups as multiplication groups of topological loops / Figula Ágota
Dátum:2016
ISSN:1072-3374 1573-8795
Megjegyzések:In this paper, we present some new results on the question whether a Lie group can be represented as the multiplication group of a three-dimensional topological loop. We deal with the classes of quasi-simple Lie groups and nilpotent Lie groups.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Megjelenés:Journal of Mathematical Sciences. - 218 : 6 (2016), p. 742-747. -
Internet cím:Intézményi repozitóriumban (DEA) tárolt változat
DOI
Borító:

3.

001-es BibID:BIBFORM051751
Első szerző:Figula Ágota (matematikus)
Cím:Multiplication groups of topological loops / Ágota Figula
Dátum:2013
ISSN:1072-3374 1573-8795
Megjegyzések:In this paper, we discuss the question as to which Lie groups can occur as multiplication groups Mult(L) of connected topological loops L, and we describe the correspondence between the structure of the group Mult(L) and the structure of the loop L.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Megjelenés:Journal of Mathematical Sciences. - 193 : 3 (2013), p. 428-432. -
Internet cím:Intézményi repozitóriumban (DEA) tárolt változat
DOI
Borító:
Rekordok letöltése1